# SDR DALA1205306303

- Difficulty date: January 3, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 6,465 hours, 812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FLOOR SUPPORT T-ANGLE OF MAIN DECK BS 940 RBL 13.  REPLACED THE T-ANGLE WITH NEW PART PER B747-400 SRM 51-40-02.
